# SDR SIMA20250114001

- Difficulty date: January 14, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR RH OUTBD SPLICE PLATE AT FR 90 CORRODED. (LEVEL 2 CORROSION) REMOVED AND REPLACED THE AFT GALLEY FLOOR RH OUTBD SPLICE PLATE AT FR 90 IAW EMB 175 SRM 51-40-08.
